# SDR DALA2018030701457

- Difficulty date: March 7, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 33,149 hours, 22,253 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS CONFIRMED IAW NDTSPM PART 6, 06-10-01.001 ON ACCESS PANEL 620EB,  RT WING.  THE ACCESS PANEL WAS REPLACED IAW AMM 28-00-00.  A LEAK CHECK WAS PERFORMED IAW AMM 28-00-00.   NO LEAKS FOUND.
